# SDR UIEA2022020200087

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,555 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 145T86292
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SPLICE TEE P/N 145T8629-2 OF KEEL BEAM FAIRING PANEL AT STA 887 APPROXIMATELY(  AFFECTED SPLICE TEE P/N 145T8629-2 WAS REPLACED PER 767 SRM 51-10-02-0G-0 PAR. 9 & 767 IPC 53-52-54-01 ITEM 25   /    )
